Arithmetics of beta-expansions

Volume 112 / 2004

L. S. Guimond, Z. Masáková, E. Pelantová Acta Arithmetica 112 (2004), 23-40 MSC: 11R04, 11R06. DOI: 10.4064/aa112-1-2

Authors

  • L. S. GuimondDepartment of Mathematics and Statistics
    McGill University
    Burnside Hall, 805 Sherbrooke Street West
    Montréal (Québec) H3A 2K6, Canada
    e-mail
  • Z. MasákováDepartment of Mathematics
    Faculty of Nuclear Sciences
    and Physical Engineering
    Czech Technical University
    Trojanova 13
    120 00 Praha 2, Czech Republic
    e-mail
  • E. PelantováDepartment of Mathematics
    Faculty of Nuclear Sciences
    and Physical Engineering
    Czech Technical University
    Trojanova 13, 120 00 Praha 2, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image